Who knows? All three of these drugs target at least in part the way the brain processes serotonin. The Zoloft is an ssri, and solely targets serotonin. The other two target other neurotransmitters along with serotonin. The possible danger is getting serotonin syndrome, which is an overdose basically of serotonin. It's not common to get it, but when you start combining meds the way you are, you also combine side effects and if you combine meds that work on the same neurotransmitter it is possible to cause serotonin syndrome, or even if you don't, too many side effects of going after the same mechanism in the brain. But that doesn't mean this will happen. It just means it makes it more likely, however small the chances. Abilify is commonly added to SSRIs, as it has proven to be a difficult drug to take. It's purpose is to treat psychoses, and you have been diagnosed with one, and when a medication is working for you but not well enough it is common to augment it by adding other meds to it. This is especially true if you've taken a lot of different meds and they haven't worked. At that point, docs will try things they wouldn't normally. Some people handle everything with no problem. Some don't. You won't know until you try it, but you asked, and there is a risk. The Zoloft is a pure antidepressant, as is the amitriptyline, while the Abilify was originally approved to treat psychoses. Because it proved to be a difficult drug with some significant problems, it wasn't selling as well as was hoped, and so it was marketed as an adjunct to pretty much everything. I'm guessing it hasn't proven to be a big problem with serotonin overload because it has been used a lot as an adjunct to SSRIs and SNRIs. The other problem is there's a lot of sedation in that stew you're taking potentially, especially the amitriptyline. Whenever you multiply drugs you increase the chances of problems both because every drug ever made has side effects and is somewhat toxic and because the drugs also interact in a multiplying way that can be adverse. There is a warning about combining these drugs, so the risk is there, but again, that doesn't mean it will happen to you. It's a cost/benefit analysis you have to do whenever you take medication and whenever you combine meds. The real question is, how is your life going? If it's toast, you take more chances because you want to have a life. If it's going fairly well, you don't take those chances. The fact you have been able to manage so far taking that many drugs suggests you can handle that, but again, you asked.